A 35-year-old male working with State Government Services of Maharashtra had been suffering with Chronic Migraine for last twenty years with an average frequency of four times in a month, lasting for two to three days with moderate to severe intensity (VAS SCORE – 8). Migraine had affected his daily routine and had negatively impacted his personal as well as professional life. He had consulted with top neurologist and headache specialists of Mumbai and underwent conventional allopathic medicine (Rescue and prophylaxis both) for many months and received homeopathic and ayurvedic medicines from top specialist of the respective fields. He found very minimal relief from over medication and different therapies.
He was referred to our clinic and cam up for initial consultation. We shared the / target=”_blank”>Ayurveda Migraine Protocol that we have developed after years of research and randomized clinical trials. We referred him to our published work at: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2876931 and shared our work with over 600 migraine patients. He stayed in our clinic for 10 days undergoing Ayurveda Therapy Protocol and got relief after 120 days of therapy. He has been 100% migraine free.
Details of Ayurveda Treatment Therapy Protocol:
During the research phase, we observed a close correlation between symptoms of migraine and imbalance of acid and alkali in the body. These imbalance in the body are primary reason for fatigue, vomiting, nausea, headaches and vertigo. We devised a combination of five Ayurvedic herbs that can restore the acid-alkali imbalance. We believe that combination of Narikel Lavan, Sootashekhara Rasa, Sitopaladi Churna, Rason Vati and Godanti Mishran in conjunction with regulated lifestyle and diet may have restored the acid-alkali balance and improved functioning of the gastrointestinal system. So, better acid-alkali balance in the body has been responsible to help reduce frequency of migraine.
In Patient’s Own Words:
I have completed ten months symptom free and energetic life with no side effect. I am off all sorts of medicines. Cheers…